# SDR UALA2009060201590

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 71,585 hours, 11,658 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 2917
- Condition: Faulty
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT MESSAGE.  REMOVED & REPLACED RT OUTBOARD AILERON LOCKOUT ACTUATOR.  OPS CHECK GOOD.
